# SDR CA060704012

- Difficulty date: June 15, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL380 (AND APPROACHING CLOUD TOP) BOTH ENGINES WERE THROTTLED BACK IN POWER BY THE CREW PRIOR TO ENGAGING ANTI-ICE.  BOTH ENGINES FLAMED OUT.  THE ENGINES WERE SUBSEQUENTLY RE-STARTED IN FLIGHT AND THE AIRCRAFT DIVERTED. POST-EVENT INSPECTION REVEALLED NO ENGINE ANOMOLIES. P&WC WILL INVESTIGATE THE EVENT AND WILL REPORT ON ROOT CAUSE ONCE ESTABLISHED.
